# SDR SWI2025F00795

- Difficulty date: April 6, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 43,393 hours, 29,341 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY FLOOR SUPPORT ANGLE AT FS.280.00 CORRODED IN MULTIPLE SPOTS (MARKED).  (C-CHECK RO 06/29/2025)REMOVED AND REPLACED WITH NEW AVIONICS BAY FLOOR SUPPORT ANGLE AT FS280.00 IAW CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01 AND DWG CC670-34256 REV NC-1. SEE CONTINUE CARD FOR MORE DETAILS.
